On the exit time from a cone for Brownian motion with drift

Abstract : We investigate the tail distribution of the first exit time of Brownian motion with drift from a cone and find its exact asymptotics for a large class of cones. Our results show in particular that its exponential decreasing rate is a function of the distance between the drift and the cone, whereas the polynomial part in the asymptotics depends on the position of the drift with respect to the cone and its polar cone, and reflects the local geometry of the cone at the point where the drift is orthogonally projected.
Type de document :
Article dans une revue
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2014, 19 (63), pp. 1-27. 〈10.1214/EJP.v19-3169〉
Liste complète des métadonnées

Littérature citée [26 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00880523
Contributeur : Rodolphe Garbit <>
Soumis le : dimanche 17 août 2014 - 19:29:47
Dernière modification le : mercredi 21 mars 2018 - 10:54:03
Document(s) archivé(s) le : jeudi 27 novembre 2014 - 01:56:38

Fichiers

ExitTimeForBrownianMotionWithD...
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Rodolphe Garbit, Kilian Raschel. On the exit time from a cone for Brownian motion with drift. Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2014, 19 (63), pp. 1-27. 〈10.1214/EJP.v19-3169〉. 〈hal-00880523v2〉

Partager

Métriques

Consultations de la notice

221

Téléchargements de fichiers

89